# SDR AALA201711309057

- Difficulty date: November 28, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 76,419 hours, 10,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ARMING LEVER ON 2L DOOR DOES NOT FULLY GO TO ARM POSITION, BUT SHOWS ARMED IN COCKPIT. REMOVED DEBRIS FROM GIRT (BAR) FITTING, 2L DOOR ARMING LEVER OPERATIONAL CHECK SATISFACTORY. DOOR ARM INDICATION NORMAL ON FLIGHT ATTENDANT PANEL AND ECAM.
